# SDR HALA2015081905021

- Difficulty date: August 18, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 15,561 hours, 2,377 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Loose
- Location: Flow Divider
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK FAILED ON FIRST 3 ATTEMPTS AT FL410.  POST FLIGHT REPOST AND BIT OF ECU SHOWED FLOW DIVIDER FAULT.  MAINTENANCE INSPECTED THE FLOW DIVIDER, FOUND THE LOWER LINE OF FLOW DIVIDER LOOSE AND TIGHTENED THE LINE.  OPS CHECK OF APU WITH NO FAULTS NOTED.
